# SDR ARWA980798

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TRANSLATING COWL EXTERIOR SKIN AT 6 O'CLOCK POSITION CRACKED.  REPAIRED DAMAGED SKIN AS PER EO NR 2112543001.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3, L/P 12689, ITEM 3M.
